Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 21, No. 3 (July, 1969)
K. Ono On a class of set-theoretical interpretations of the primitive logic 313−329
K. Takeuchi The word problem for free distributive lattices 330−333
H. Yamaki A characterization of the simple group Sp(6, 2) 334−356
A. Brumer On the group of units of an absolutely cyclic number field of prime degree 357−358
K. Iyanaga Class numbers of definite Hermitian forms 359−374
Y. Kōmura Differentiability of nonlinear semigroups 375−402
I. Miyadera On the convergence of nonlinear semi-groups, II 403−412
H. Kumano-go Remarks on pseudo-differential operators 413−439
T. W. Ting Parabolic and pseudo-parabolic partial differential equations 440−453
A. Gray A generalization of F. Schur's theorem 454−457
M. Kato Higher dimensional PL knots and knot manifolds 458−480

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.